# SDR CA190702010

- Difficulty date: July 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 1005741026010
- Condition: Damaged
- Location: Rt Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GROUND INCIDENT, SERVICE TRUCK STRUCK THE WING OUTBOARD LEADING EDGE. AFTER INSPECTION, DAMAGE HAS BEEN ISOLATED TO THE LEADING EDGE ACCESS PANEL AND NAV LIGHT LENS ONLY. PARTS REPLACED: LEADING EDGE ACCESS PANEL:  P/N: 1005741026-010 (REF IPC 57-41-09 ITEM 230) & NAVIGATION LIGHT LENS P/N: 9EL455213-04 (IPC 57-33-01 ITEM 10A). (TC# 20190702010)
